# SDR 98ZZZX1371

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777LP
- Make and model: Mtsbsi MU2B36A
- Aircraft serial: 719SA
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: MSZ4166D1
- Condition: Failed
- Location: Flap Down
- Part time: 7,095 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SELECTED FLAPS DOWN 20 DEGREES FOR TAKEOFF.  FLAPS WENT PAST 20 DEGREE POSITION, PAST 40 DEGREE DOWN POSITION, AND STOPPED AT THE MECHANICAL STOP.  INVESTIGATION REVEALED FLAP DOWN RELAY FAILED ALLOWING CONTACTS TO TOUCH AT ALL TIMES.  RELAY REPLACED TO CORRECT PROBLEM AND FLAPS RIGGED.
